Hi i have a question. I used to be on the DEPO shot and i was only on it for 6 months. (2 shots worth) My last shot date was for Nov.2 2007 and i never got it. So I have been off of it sence November and its now May 19th Well i am on my 3rd period sence April 24 2008 so I have pretty much been haveing it every other week. Its driving me crazy because it just comes up form no where and my fiance and i have been haveing unprotected sex sence i have been off my bith control and i still have not become pregent. I just want to know whats going on with me and when do you think i could become pregent senc i was only on my birthcontrol for 6 months. Please help me out. thank you so much!
It can take up to a year to fully return to 'normal' after having been on Depo, even though you were only on it for 6 months. So it could take you a year to become pregnant. However, since you have been having such erratic bleeding, it may be wise to check in with your GYN and see if there is anything they can do to help regulate you more.
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.